# SDR FDEA201011054258

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345 FLOORBEAM HAS CORROSION ON UPPER SURFACE AT RBL 2.0.  AREA OUT OF LIMITS IAW SRM 53-00-51, FIG 101. AFTER REWORK .101, AREA OF DAMAGE L(2.5") X W(2"). R & R UPPER T-CHORD IAW SRM 53-00-51, REPAIR 3, FROM RBL 35 LBL 50. BS 345. CATEGORY "A" REPAIR.  MAJOR REPAIR.
